AMS eContent Search Results
Matches for: msc=(53\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 4276 found      Go to page: 1 2 3 4 > >>

[1] Bohan Fang, Chiu-Chu Melissa Liu and Zhengyu Zong. All genus mirror symmetry for toric Calabi-Yau 3-orbifolds. Proceedings of Symposia in Pure Mathematics 93 1-19.
Book volume table of contents   
View Article: PDF

[2] Fabio Ferrari Ruffino. Differential K-characters and D-branes. Proceedings of Symposia in Pure Mathematics 93 151-165.
Book volume table of contents   
View Article: PDF

[3] Tuna Yildirim. Chern-Simons splitting of 2+1D gauge theories. Proceedings of Symposia in Pure Mathematics 93 233-243.
Book volume table of contents   
View Article: PDF

[4] C. I. Lazaroiu, E. M. Babalic and I. A. Coman. The Geometric Algebra of Supersymmetric Backgrounds. Proceedings of Symposia in Pure Mathematics 90 227-237.
Book volume table of contents   
View Article: PDF

[5] David Andriot. Non-Geometric Fluxes Versus (Non)-Geometry. Proceedings of Symposia in Pure Mathematics 90 213-225.
Book volume table of contents   
View Article: PDF

[6] Sergei Alexandrov, Jan Manschot, Daniel Persson and Boris Pioline. Quantum Hypermultiplet Moduli Spaces in $\mathcal{N}=2$ String Vacua: A Review. Proceedings of Symposia in Pure Mathematics 90 181-211.
Book volume table of contents   
View Article: PDF

[7] Theo Johnson-Freyd. Poisson AKSZ theories and their quantizations. Proceedings of Symposia in Pure Mathematics 88 291-306.
Book volume table of contents   
View Article: PDF

[8] Christopher K. R. T. Jones, Yuri Latushkin and Robert Marangell. The Morse and Maslov indices for matrix Hill's equations. Proceedings of Symposia in Pure Mathematics 87 205-233.
Book volume table of contents
View Article: PDF

[9] Huabin Ge. Combinatorial Calabi flows on surfaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[10] Russell Lyons and Kevin Zumbrun. A calculus proof of the Cram\'er--Wold theorem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[11] Michelle Bucher, Chris Connell and Jean-François Lafont. Vanishing simplicial volume for certain affine manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Piotr Hajłasz. The ($n+1$)-Lipschitz homotopy group of the Heisenberg group $\mathbb{H}^n$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[13] Seong-Hun Paeng. Isoperimetric inequalities under bounded integral norms of Ricci curvature and mean curvature. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[14] Yael Karshon and Fabian Ziltener. Hamiltonian group actions on exact symplectic manifolds with proper momentum maps are standard. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[15] Xi Guo and Haizhong Li. The stability of Fubini-Study metric on $\mathbb{CP}^n$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[16] Lydia Bieri. Black hole formation and stability: A mathematical investigation. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[17] Man Chun Leung. Refined estimates for simple blow-ups of the scalar curvature equation on $S^n$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[18] Renato G. Bettiol and Benjamin Schmidt. Three-manifolds with many flat planes. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[19] Qing Cui and Linlin Sun. On the volume of locally conformally flat 4-dimensional closed hypersurface. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[20] Bram Petri. Hyperbolic surfaces with long systoles that form a pants decomposition. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[21] Glen Wheeler and Valentina-Mira Wheeler. Mean curvature flow with free boundary outside a hypersphere. Trans. Amer. Math. Soc. 369 (2017) 8319-8342.
Abstract, references, and article information   
View Article: PDF

[22] Enrico Le Donne and Sebastiano Nicolussi Golo. Regularity properties of spheres in homogeneous groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[23] Jeffrey Streets. Global viscosity solutions of generalized K\"ahler-Ricci flow. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[24] Jeffrey S. Meyer. Totally geodesic spectra of arithmetic hyperbolic spaces. Trans. Amer. Math. Soc. 369 (2017) 7549-7588.
Abstract, references, and article information   
View Article: PDF

[25] Felix Schlenk. Symplectic embedding problems, old and new. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[26] Shijin Zhang. A gap theorem on complete shrinking gradient Ricci solitons. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[27] Lucas Ambrozio, Alessandro Carlotto and Ben Sharp. A note on the index of closed minimal hypersurfaces of flat tori. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[28] Guangyue Huang and Li Chen. Some characterizations on critical metrics for quadratic curvature functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[29] Biao Wang. Simons' equation and minimal hypersurfaces in space forms. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[30] S. Buyalo. M\"obius and sub-M\"obius structures. St. Petersburg Math. J. 28 (2017) 555-568.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 4276 found      Go to page: 1 2 3 4 > >>